# SDR REXA2022091602101

- Difficulty date: September 7, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: CN6244230208
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCOWL PANEL 443BT IS CHAFED 	REPLACED PANEL PER CRJ900 SRM 51-12-00-001-001-A01
